RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 3, Pages 119–131 (Mi ufa393)  

Discrete integrable equations and special functions

V. Yu. Novokshenov

Institute of Mathematics, Ufa Scientific Center, RAS, Chernyshevsky str. 112, 450008, Ufa, Russia

Abstract: A generic scheme based on the matrix Riemann–Hilbert problem theory is proposed for constructing classical special functions satisfying difference equations. These functions comprise gamma- and zeta functions, as well as orthogonal polynomials with corresponding recurrence relations. We show that all difference equations are the compatibility conditions of certain Lax pair coming from the Riemann–Hilbert problem. At that, the integral representations for solutions to the classical Riemann–Hilbert problem on duality of analytic functions on a contour in the complex plane are generalized for the case of discrete measures, that is, for infinite sequences of points in the complex plane. We establish that such generalization allows one to treat a series of nonlinear difference equations integrable in the sense of solitons theory.
The solutions to the mentioned Riemann–Hilbert problems allows us to reproduce analytic properties of classical special functions described in handbooks and to describe a series of new functions pretending to be special. For instance, this is true for difference Painlevé equations. We provide the example of applying a difference second type Painlevé equation to the representation problem for a symmetric group.

Funding Agency Grant Number
Russian Science Foundation 17-11-01004
The work is financially supported by the grant of Russian Science Foundation (project no. 17-11-01004).


Full text: PDF file (427 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:3, 118–130 (PDF, 381 kB); https://doi.org/10.13108/2017-9-3-118

Bibliographic databases:

UDC: 517.58, 517.923, 517.925, 517.929, 517.538, 519.116
MSC: 33C05, 33C12, 34M55, 34M40, 34E20, 34M60
Received: 01.07.2017

Citation: V. Yu. Novokshenov, “Discrete integrable equations and special functions”, Ufimsk. Mat. Zh., 9:3 (2017), 119–131; Ufa Math. J., 9:3 (2017), 118–130

Citation in format AMSBIB
\Bibitem{Nov17}
\by V.~Yu.~Novokshenov
\paper Discrete integrable equations and special functions
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 3
\pages 119--131
\mathnet{http://mi.mathnet.ru/ufa393}
\elib{http://elibrary.ru/item.asp?id=30022857}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 3
\pages 118--130
\crossref{https://doi.org/10.13108/2017-9-3-118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411740000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030030531}


Linking options:
  • http://mi.mathnet.ru/eng/ufa393
  • http://mi.mathnet.ru/eng/ufa/v9/i3/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:125
    Full text:35
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019